MathSciNet Relay Station
MathSciNet bibliographic data
MR1749404 93D21 (93C20)
Christofides, Panagiotis D.; Baker, James Robust output feedback control of quasi-linear parabolic PDE systems. Systems Control Lett. 36 (1999), no. 5, 307–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement